depo shot miscarriage nightmare

Donna - posted on 04/21/2013 ( 2 moms have responded )

3

0

0

I had a miscarriage on December 22, 2012 i am 41 years old and my husband and i have been ttc. (we dont have much time) I wanted a chance for my body to heal itself after losing our baby and my doctor suggested the depo shot and i thought it would be a good idea because i would have 3 months to heal after losing our baby so i got the shot on january 18,2013 i finally got my period on february 22,2013 and it lasted until march 5th. the shot wore off just a few days ago on april 18th and i am spotting i started spotting the day i was due for my next shot but i am not going back to get it as we are ttc. does this spotting count as a period??? will i ovulate??? i have heard horror stories of people taking years to concieve after getting this shot i have only had one shot but i am worried that my dreams of having a baby are now slim to none after having this shot can anyone tell me if this spotting is my period or just side effect of the depo shot leaving my system??? i have been continuing with my prenantal vitamins i also have been taking a b6 a b12 an asprin (i have mthfr too) and extra folate someone please help i need an answer

2 Comments

View replies by

Donna - posted on 04/22/2013

3

0

0

I wouldn't even know when to test my body feels so messed up i am not sure what its doing

Michelle - posted on 04/21/2013

3,628

8

3245

Have you tried the ovulation kits to find out when you ovulate? I think that would be your best bet. We really don't know what your body is doing so can't advise.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms